# SDR AALA201607189036

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 20,101 hours, 14,448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681411
- Part serial: 0000199172
- Condition: Scratched
- Location: Cockpit
- Part time: 20,101 hours, 14,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S DIRECT VIEW WINDOW HAS EXCESSIVE SCRATCHES.  REPLACED PILOT'S DIRECT VIEW WINDOW IAW AMM 56-12-00.
